Commutative semigroups with almost transitive endomorphism semirings
Acta Universitatis Carolinae. Mathematica et Physica, Tome 52 (2011) no. 2, pp. 29-32
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2011_52_2_a3,
author = {Je\v{z}ek, Jaroslav and Kepka, Tom\'a\v{s} and N\v{e}mec, Petr},
title = {Commutative semigroups with almost transitive endomorphism semirings},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {29--32},
year = {2011},
volume = {52},
number = {2},
mrnumber = {2952454},
zbl = {06121690},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2011_52_2_a3/}
}
TY - JOUR AU - Ježek, Jaroslav AU - Kepka, Tomáš AU - Němec, Petr TI - Commutative semigroups with almost transitive endomorphism semirings JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 2011 SP - 29 EP - 32 VL - 52 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_2011_52_2_a3/ LA - en ID - AUCMP_2011_52_2_a3 ER -
%0 Journal Article %A Ježek, Jaroslav %A Kepka, Tomáš %A Němec, Petr %T Commutative semigroups with almost transitive endomorphism semirings %J Acta Universitatis Carolinae. Mathematica et Physica %D 2011 %P 29-32 %V 52 %N 2 %U http://geodesic.mathdoc.fr/item/AUCMP_2011_52_2_a3/ %G en %F AUCMP_2011_52_2_a3
Ježek, Jaroslav; Kepka, Tomáš; Němec, Petr. Commutative semigroups with almost transitive endomorphism semirings. Acta Universitatis Carolinae. Mathematica et Physica, Tome 52 (2011) no. 2, pp. 29-32. http://geodesic.mathdoc.fr/item/AUCMP_2011_52_2_a3/